Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

When i was smoking i got a heart attack probably

hey if anyone could give me some advice id appreciate it. I wont lie, last night i was smoking a joint and randomly it felt like somebody was squeezing my heart and it got very hard to breath and then i eventually felt like i felt stuff dripping down like blood inside me. eventually it got to the point where i had to lay down on the kitchen floor next to my dog to calm myself down and try to catch my breath. If i tried to stand up i would get very dizzy so i laid next to my dog for a good hour until i could walk to my room and lay down. im 18, athletic average weight. thanks for your help
Wed, 16 Dec 2009
Report Abuse
  User's Response
's  Response
niiiiiiiiiiiiiiiiick ...... please go see a physician as soon as is humanly possible mate ...... your heart is nothing to fool with ... for all you know you may have had heartburn or been dehydrated or .... heaven forbid... suffered a minor heart attack. go to a physician. now. peace
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear All I got Heart Attack on 22 May, 2013 . Just yesterday discharge from Hospital. SK found during my attack but thanks God after 20 Mints of attack My Dr. recover me . ECO Report is satisfactory no any heart is damage. I m hypertension patient since August 2000 . Dr. is saying i have to need Angiography my 1 artery have some blockage. maybe angioplasty also required in future. Please guide me which instant is better for Angioplasty .

doctor1 MD

sir my father is 64 old ,in 2005 he do hard job that day he get heart attack ,after he using amno press 80 ,lozar 25 nitract sr 25, eco sprint av 75 ,now his cholestrol is normal but he have now pain in abs,and he not eating before same ,he take food he talking no taste ,what i s the side effect of this drugs ,he can stop this drugs ? please give me a answer by shyju

doctor1 MD

Stent in brain from stroke 10yrs ago high blood pressure and cholesterol diabetes heart attack 14 months ago smoker had major heart attack 9 days ago sedated until 48 hrs ago vomiting n nausea last 24 hrs 20% heart function does nausea and vomiting indicate another heart attack in near future? Chances of survival beyond a few months?